# SDR REXA2024010800010

- Difficulty date: October 9, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT PLATE AT FS 533 IS CORRODED BETWEEN STGR 27 AND STGR 26L. INSTALLED NEW SUPPORT PLATE MACHINED AT FS 533 STGR 27 AND STGR 26L. IAW CRJ700 SRM 51-42-06-001-001-A01.
